MathSciNet Relay Station
MathSciNet bibliographic data
MR291888 (45 #976) 47F05 (35J99)
Walker, Homer F. A Fredholm theory for a class of first-order elliptic partial differential operators in ${\bf R}\sp{n}$. Trans. Amer. Math. Soc. 165 (1972), 75–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement